0

votes

What are the symptoms of a probiotic overdose?

Answered on August 19, 2014
Created January 20, 2013 at 2:47 AM

Is a slight probiotic overdose possible? Today I took a probiotic supplement, had a ton of sauerkraut, a ton of probiotic cream cheese, and probably more gut friendly foods; and now I'm feeling kind of off. I'm feeling a bit shaky, a bit odd in the stomach, and a bit gas-y. I didn't realize everything I was eating was so bacteria packed and now I'm wondering if I may be having side effects from it. Any thoughts?

Frontpage book

Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!

2 Answers

best answer

0
089dd41b18fbb95ebb5347cded708d98

(5650)

on January 20, 2013
at 05:05 AM

i think it's possible. on days that i eat sauerkraut or fermented yogurt, i don't take my probiotic supplement. i only take it on days where i know i won't be eating probiotic rich foods. it's easy to overdue it if you usually don't include that much in your diet.

i know when i was doing fecal transplants, i was getting a ton of new probiotics in my gut. i got a fever, chills, stomach gurgling, weird cramps. i felt like my gut was a science experiment.

-2
44d244d6254dc133df6234cfb616a7d1

on January 20, 2013
at 05:08 AM

one of the main symptoms w/ probiotics: buyer's remorse

Answer Question


Get FREE instant access to our
Paleo For Beginners Guide & 15 FREE Recipes!